Convex and Discrete Geometry

[101] Sharp affine isoperimetric inequalities for the Minkowski first mixed volume

Sun Qiang Tongji University Xiong Ge Tongji University

Convex and Discrete Geometry mathscidoc:2108.40002

Bull. London Math. Soc., 52, 52 (2020) 161–174, 2020.6
[ Download ] [ 2021-08-10 12:06:57 uploaded by xiongge ] [ 161 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[102] Eigenvalue inequalities for graphs and convex subgraphs

Fan RK Chung Shing-Tung Yau

Convex and Discrete Geometry mathscidoc:1912.43552

Communications in Analysis and Geometry, 5, (4), 575-623, 1997
[ Download ] [ 2019-12-24 20:40:14 uploaded by yaust ] [ 130 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[103] Graph homotopy and Graham homotopy

Beifang Chen Shing-Tung Yau Yeong-Nan Yeh

Convex and Discrete Geometry mathscidoc:1912.43524

Discrete Mathematics, 241, 153-170, 2001.10
[ Download ] [ 2019-12-24 20:38:15 uploaded by yaust ] [ 128 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[104] A New Approach to the Minkowski First Mixed Volume and the LYZ Conjecture

Lu Xinbao Tongji University Sun Qiang Tongji University Xiong Ge Tongji University

Convex and Discrete Geometry mathscidoc:2108.40003

Discrete & Computational Geometry, 66, (2021)122–139, 2021.6
[ Download ] [ 2021-08-10 12:11:17 uploaded by xiongge ] [ 125 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[105] On the regularity of the solution of the <i>n</i>dimensional Minkowski problem

ShiuYuen Cheng Shing-Tung Yau

Convex and Discrete Geometry mathscidoc:1912.43480

Communications on pure and applied mathematics, 29, (5), 495-516, 1976.9
[ Download ] [ 2019-12-24 20:35:22 uploaded by yaust ] [ 105 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved